# SDR SWAA2023120619069

- Difficulty date: November 7, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 294.5 AND S-10L AT FWD GALLEY AREA 2023-682294<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[02] REPLACED TIE CLIP LOCATED BS 294.5 AND S-10L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 DWG 141A1120 SHEET 32 REV.- SEE INDIVIDUAL SING-OFF BELOW;[03] REPLACED TIE CLIP LOCATED BS 294.5 AND S-10L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 DWG 141A1120 SHEET 32 REV.- SEE INDIVIDUAL SING-OFF BELOW AS RII
